Home > Publications > On the derivation and highest-order of compact finite-difference schemes for the one- and two-dimensional Poisson equation with Dirichlet boundary conditions
Publications

On the derivation and highest-order of compact finite-difference schemes for the one- and two-dimensional Poisson equation with Dirichlet boundary conditions

Bibliography:

S. O. Settle, C. C. Douglas, I. Kim, and D. Sheen, On the derivation and highest-order of compact finite-difference schemes for the one- and two-dimensional Poisson equation with Dirichlet boundary conditions, SIAM Journal on Numerical Analysis, 54 (2013), pp. 2470-2490.

Authors:

S. O. Settle, C. C. Douglas, I. Kim, and D. Sheen

Keywords:

Highest-order, compact scheme, finite difference method, Poisson equation, Hermitian method

Year:

2013

Abstract:

See Paper

ISSN:

See Paper